# SDR CA980424016

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Apu
- Condition: Fumes
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNING SMELL DETECTED IN COCKPIT DURING RAMP CHECK.  APU RAN FOR ONE HOUR.  BOTH PACKS ON AND ALL DOORS CLOSED. NO BURNING SMELL DETECTED.  SUSPECT CAUSE MAY HAVE BEEN GROUND HEATING UNIT.
